# SDR AALA202311025107

- Difficulty date: October 31, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A320*
- Aircraft serial: 7419
- Aircraft time: 19,803 hours, 7,834 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247361001
- Part serial: Y13979
- Condition: Warning Message
- Location: Zone 700 - Gears
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DURING DESCENT INTO SEA DUE TO THE FLIGHT CREW REPORTING A NOSE WHEEL STEERING ECAM FAULT MESSAGE THAT OCCURRED DURING CRUISE FLIGHT. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND THE AIRCRAFT LANDED SAFELY AT SEA WHERE THE NOSE WHEEL STEERING SYSTEM REGAINED FUNCTIONALITY RESULTING IN THE AIRCRAFT TO TAXI TO THE GATE UNDER ITS OWN POWER.. MAINTENANCE REPLACED THE NOSE WHEEL STEERING SERVO CONTROL PER AMM 32-51-51.
